# SDR UIEA2021040200795

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65B1054715
- Condition: Corroded
- Location: Air Con Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - HINGE, AIR CONDITION BAT PANEL 141EL FWD MID AFT HINGE, UPPER HALF X1 (AFT), LOWER HALF X1 (AFT), LOWER ANGLE X2 (MID, AFT) UPPER ANGLE X3 (FWD, MID, AFT). IAW SMM 20-51-01-902-008 REV 100, RMV LOWER ANGLE 2EA (MID AFT) AT PNL 191EL. IAW EI NO T2021A53M-796 REV 1, FABRICATE REPAIR ANGLE 2EA UB LIEU OF PRODUCTION PART 2EA. IAW AMM 20-51-01-912-008 REV 100 REPLACE HINGE AND ANGLE. CONDITION CHK NORMAL.
